Announcement

Collapse
No announcement yet.

Neurontin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vicki Brown
    replied
    No. My neurologist prescribed nuerontin for pain because I was having so many migraines,1-3 a week. It has not only alleviated migraines but also huge improvement with ic pain. So I have good things to say about it. I agree that you should contact your dr. Sometimes headaches can be a side effect and go away after a week or two, of course you may not be able to wait.

    Good luck to you.

    Leave a comment:


  • ICNDonna
    replied
    I agree that you should ask your physician.

    Donna

    Leave a comment:


  • tcbc1989
    replied
    Are you asking about these side effects from Neurotin? If so, I have been on it for a long while and have not had headaches from it. You definately should call your doctor today!
    Good luck and feel better!!
    Tina angel

    Leave a comment:


  • lotsofgirls
    started a topic Neurontin

    Neurontin

    Has anyone had severe headaches as a side effect, and did they wear off?
    Cath
Working...
X